# SDR MASA2020111110621

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 36,692 hours, 30,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT INOPERABLE, PLACED ON MEL.
